Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Sharp pain in chest, feeling tired. Recently on nuvaring. Is that the reason ?

i get this sharp pain in my chest . i always thought it was just stress . but now i have been getting them more often and last longer. i get like 30 little sharp pains that last no longer than 10 seconds it starts of as a bad pain and fades away. it feels like it is right on my right breast lately. i recently got on nuvaring i dont know if that could be it
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to healthcaremagic
as you have persistent chest pains it would be good if you were investigated for it like being tested for heart problem or lung problem you need to get an ecg done and also a chest xray.
nuvaring can also cause such pains as it is also hormone based and works the same way as a pill the side effects include-
- headache
- mood swings
- breast tenderness
- irregular periods
it can also predispose to you to stroke, formation of blood clots in the leg and lungs, liver problems, shortness of breath.
it could also be just a side effect of the nuvaring.
would suggest you visit your gynecologist for workup and appropriate treatment.
hope have answered your query
get well soon take care.
Answered: Wed, 6 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor